Alert archive / Puerto Rico / Flash Flood Watches in 2017
Flash Flood Watch 4, NWS JSJ
NWS JSJ issued this flash flood watch at Sep 5, 2017, 5:46 PM CDT. It took effect at Sep 6, 2017, 7:00 AM CDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2017, 5:46 PM CDT (22:46 UTC)
- In effect from
- Sep 6, 2017, 7:00 AM CDT
- Expired
- Sep 8, 2017, 5:00 PM CDT
- In force
- 58 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted.
352 WGCA62 TJSJ 052246 CCA FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH...CORRECTED National Weather Service San Juan PR 646 PM AST Tue Sep 5 2017 ...FLOODING RAINS ASSOCIATED WITH IRMA EXPECTED ON WEDNESDAY THROUGH AT LEAST FRIDAY... .As Hurricane Irma moves closer to the local islands, the potential for flooding rains will significantly increase, particularly across the U.S. Virgin Islands and northeast Puerto Rico. PRZ001>013-VIZ001-002-060600- /O.NEW.TJSJ.FF.A.0004.170906T1200Z-170908T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 646 PM AST Tue Sep 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... The National Weather Service in San Juan has issued a * Flash Flood Watch for all Puerto Rico and US Virgin Islands. * From Wednesday morning through Friday afternoon * Irma is expected to move northeast of the forecast area Wednesday through at least Thursday. Irma is expected to produce 8 to 12 inches with isolated amount of 20 inches across Northeast Puerto Rico and Saint Thomas; with 2 to 4 inches expected across southern Puerto Rico and Saint Croix. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
6 follow-up statements
586 WGCA62 TJSJ 060024 AAA FFASJU FLASH FLOOD WATCH...UPDATED National Weather Service San Juan PR 824 PM AST Tue Sep 5 2017 ...FLOODING RAINS ASSOCIATED WITH IRMA EXPECTED ON WEDNESDAY THROUGH AT LEAST FRIDAY... .As Hurricane Irma moves closer to the local islands, the potential for flooding rains will significantly increase, particularly across the U.S. Virgin Islands and northeast Puerto Rico. PRZ001>013-VIZ001-002-061200- /O.CON.TJSJ.FF.A.0004.170906T1200Z-170908T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 824 PM AST Tue Sep 5 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM AST WEDNESDAY THROUGH FRIDAY AFTERNOON... The Flash Flood Watch continues for * All Puerto Rico and US Virgin Islands * From 8 AM AST Wednesday through Friday afternoon * Irma is expected to move northeast of the forecast area Wednesday through at least Thursday. Irma is expected to produce rainfall storm total accumulations across the north and northeast of Puerto Rico and U.S. Virgin Islands except St. Croix, 4 to 10 inches with isolated 15 inches. Across the Southwest part of Puerto Rico and St. Croix expect 2 to 4 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
212 WGCA62 TJSJ 061157 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 757 AM AST Wed Sep 6 2017 ...FLOODING RAINS ASSOCIATED WITH IRMA EXPECTED TODAY THROUGH AT LEAST FRIDAY... .As Major Hurricane Irma and its outer rain bands continue to affect the islands, the potential for flooding rains will significantly increase throughout the day, particularly across the U.S. Virgin Islands, north and eastern Puerto Rico, Culebra and Vieques. PRZ001>013-VIZ001-002-062000- /O.CON.TJSJ.FF.A.0004.170906T1200Z-170908T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 757 AM AST Wed Sep 6 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... The Flash Flood Watch continues for * All of Puerto Rico,Culebra, Vieques and U.S. Virgin Islands. * Through at least Friday. * Irma is expected to move northeast of the forecast area Wednesday through at least Thursday. Irma is expected to produce rainfall storm total accumulations across the north and northeast of Puerto Rico and U.S. Virgin Islands except St. Croix, 4 to 10 inches with isolated 15 inches. Across the Southwest part of Puerto Rico and St. Croix expect 2 to 4 inches. * Refer to the latest Hurricane Irma Local Statement. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
094 WGCA62 TJSJ 062027 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH National Weather Service San Juan PR 427 PM AST Wed Sep 6 2017 ...FLOODING RAINS ASSOCIATED WITH IRMA EXPECTED TODAY THROUGH AT LEAST FRIDAY... .As Major Hurricane Irma and its rain bands continue to affect the islands, the potential for flooding rains will significantly increase this afternoon and tonight, particularly across the U.S. Virgin Islands, north and eastern Puerto Rico, Culebra and Vieques. PRZ001>013-VIZ001-002-070430- /O.EXT.TJSJ.FF.A.0004.000000T0000Z-170908T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 427 PM AST Wed Sep 6 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY AFTERNOON... The Flash Flood Watch is now in effect for * All of Puerto Rico and the U.S. Virgin Islands * Through Friday afternoon * Irma is expected to move north of the islands in the forecast area tonight and Thursday. Irma is expected to produce rainfall storm total accumulations across the north and northeast of Puerto Rico and U.S. Virgin Islands except St. Croix, of 4 to 10 inches with isolated accumulations of 15 inches. Across the Southwest part of Puerto Rico and St. Croix expect 2 to 4 inches. Some flooding is already underway. * Refer to the latest Hurricane Irma Local Statement (HLSSJU) for detailed impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Snell
645 WGCA62 TJSJ 080012 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 812 PM AST Thu Sep 7 2017 ...FLOODING RAINS POSSIBLE THROUGH AT LEAST FRIDAY... .As Major Hurricane Irma and its rain bands continue to away, the potential for flooding rains is still possible tonight into early Friday as moisture is brought in from the south, particularly across the U.S. Virgin Islands, north and eastern Puerto Rico, Culebra and Vieques. PRZ001>013-VIZ001-002-080900- /O.CON.TJSJ.FF.A.0004.000000T0000Z-170908T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 812 PM AST Thu Sep 7 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Puerto Rico and Virgin Islands, including the following areas, in Puerto Rico, Central Interior, Culebra, Eastern Interior, Mayaguez and Vicinity, North Central, Northeast, Northwest, Ponce and Vicinity, San Juan and Vicinity, Southeast, Southwest, Vieques, and Western Interior. In Virgin Islands, St Croix and St.Thomas...St. John...and Adjacent Islands. * Through Friday afternoon * Irma is expected to bring moisture from the south and produce additional rainfall as it continues to move away, adding to the storm total accumulations across the north and northeast of Puerto Rico and U.S. Virgin Islands. Totals of 4 to 10 inches with isolated accumulations of 15 inches. The soils are already saturated and some rivers are either flooded or swollen, any additional rain will quickly turn into runoff and exacerbate the current river flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
492 WGCA62 TJSJ 080915 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 515 AM AST Fri Sep 8 2017 ...Flooding rains possible through this afternoon... .Under lingering moisture associated with Irma, saturated soils and the development of afternoon showers and thunderstorms; a high risk of river and small stream flooding as well as mudslides continues. PRZ001>013-VIZ001-002-082200- /O.CON.TJSJ.FF.A.0004.000000T0000Z-170908T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 515 AM AST Fri Sep 8 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Puerto Rico and U.S. Virgin Islands. * Through this afternoon * Although Hurricane Irma moved away, associated moisture will continue to prevail. The soils are already saturated and some rivers as well as small streams are either flooded or swollen, therefore any additional rain will quickly turn into runoff and exacerbate the current flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
096 WGCA62 TJSJ 082158 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 558 PM AST Fri Sep 8 2017 ...The Threat of Heavy Rain Has Ended for Now... .A band of drier air between systems means that the expectation for heavy rain has ended for now. PRZ001>013-VIZ001-002-082300- /O.EXP.TJSJ.FF.A.0004.000000T0000Z-170908T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, Vieques, Anna's Retreat, Charlotte Amalie, Charlotte Amalie East, Charlotte Amalie West, Cruz Bay, Christiansted, Frederiksted, Frederiksted Southeast, and Grove Place 558 PM AST Fri Sep 8 2017 ...FLASH FLOOD WATCH WILL EXPIRE AT 6 PM AST THIS EVENING... The Flash Flood Watch for portions of Puerto Rico and Virgin Islands will expire at 6 PM AST this evening. Rivers have subsided. Although some areas will have scattered showers, heavy rain is not expected tonight. $$ Snell
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 1:41 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Sep 5, 1:41 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
241 PM AST Tue Sep 5 2017
.SYNOPSIS...Bands of showers and thunderstorms associated with
the outer circulation of dangerous category five Hurricane Irma
moved from time to time across Puerto Rico and the U.S. Virgin
Islands this afternoon. Powerful Hurricane Cat 5 Irma will move
into the forecast area midday Wednesday with powerful and
destructive winds and very heavy rain. The hurricane will begin to
move away from the local islands on Thursday with improving
weather thereafter, although scattered showers will continue.
&&
.SHORT TERM...Tonight through Thursday...
...Hurricane warning in effect for PR and the USVI...
Extremely dangerous category 5 Hurricane Irma is currently
approaching the Leeward islands. Based on the latest forecast
track, the center of Irma is expected to move just to the
northeast of the islands on Wednesday afternoon through early
Thursday morning. However, external rain bands associated with
Irma are expected to move through the area from time to time
tonight and gradually increase overnight into Wednesday morning.
Tropical storm force winds are forecast to arrive on Wednesday
morning and Hurricane conditions should follow later during the
afternoon hours.
Regardless of the forecast track, weather conditions will
deteriorate very quickly and preparations to protect life and
property should be rushed to completion. Life threatening conditions
are expected due to dangerous winds and flooding from rainfall
accumulations of 5 to 10 inches and higher isolated amounts of 15
inches or higher. Mudslides in areas of steep terrain are also
possible. Please refer to the Hurricane Local Statement (HLSSJU)
for the latest information of the potential impacts of Hurricane
Irma over Puerto Rico and the U.S. Virgin Islands.
.LONG TERM...Friday through Monday
On Friday the final rainbands from departing major hurricane Irma
will cross over Puerto Rico and the U.S. Virgin Islands, bringing
more showers and thunderstorms. High pressure at upper levels
will continue to envelop the area as a Tropical Storm Jose located
near 12.3N and 39.1W moves west northwestward across the tropical
Atlantic. Sunday and Monday will also be somewhat drier as
subsidence between the two rain bands from Irma and the next
tropical system reduces convection. Current models show
considerable tropical moisture now returning the following Tuesday
into Wednesday.
&&
.AVIATION...Bands of moisture associated with the outer
circulation of dangerous Hurricane Cat 5 Irma will continue to
move westward and increasing across the local flying area
tonight and Wednesday. This will result in brief periods of
SHRA/TSRA across most of the terminals. After Late in the fcst
period, SHRA/TSRA will gradually increase as Irma moves closer to
the northeastern Caribbean, impacting the rest of the terminals at
times. Gusty winds and MVFR conds expected at TKPK/TNCM after
16z. Latest 05/06z TJSJ upper air sounding indicated ENE winds at
5-17 kts below FL100.
&&
.MARINE...Marine conditions will gradually become extremely
dangerous as Hurricane Irma approaches and passes through the
local Atlantic waters. 45 foot seas are possible there. While
Irma is in or very near the forecast area, noon Wednesday through
noon Thursday, successful passage through the outer Atlantic
waters will be unlikely.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 83 84 82 84 / 70 100 100 50
STT 83 83 78 83 / 100 100 100 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Warning for Central Interior-Culebra-Eastern Interior-
Mayaguez and Vicinity-North Central-Northeast-Northwest-
Ponce and Vicinity-San Juan and Vicinity-Southeast-
Southwest-Vieques-Western Interior.
VI...Hurricane Warning for St Croix-St.Thomas...St. John...and
Adjacent Islands.
AM...Hurricane Warning for Anegada Passage Southward to 17N-Atlantic
Waters of Puerto Rico and USVI from 10 NM to 19.5N-
Caribbean Waters of Puerto Rico from 10 NM to 17N-Coastal
Waters OF Northwestern Puerto Rico out 10 NM-Coastal Waters
OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
Northern Puerto Rico out 10 NM-Coastal Waters of Northern
USVI and Culebra out 10 NM-Coastal Waters of Southern
Puerto Rico out 10 NM-Coastal Waters of Southern USVI
Vieques and Eastern Puerto Rico out 10 NM-Mona Passage
Southward to 17N.
&&
SHORT TERM...JF
LONG TERM....99Hazardous weather outlook, Sep 5, 5:57 AM CDT, 11 hours 49 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 549 AM AST martes 5 de septiembre de 2017 AMZ710>745-PRZ001>013-051000- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Interior Central-Ponce y Vecindad-Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 549 AM AST martes 5 de septiembre de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta noche Favor de referirse al Comunicado Local de Huracan (HLSSPN) para la informacion mas reciente de los impactos potenciales del Huracan Irma sobre Puerto Rico y las Islas Virgenes Americanas. .Dias dos a siete...miercoles a lunes Consultar la ultima guia e informacion provista por el Centro Nacional de Huracanes con relacion a los posibles efectos del Huracan Irma AMZ715-725-VIZ001-002-051000- San Tomas, San John e Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 549 AM AST martes 5 de septiembre de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta noche Favor de referirse al Comunicado Local de Huracan (HLSSPN) para la informacion mas reciente de los impactos potenciales del Huracan Irma sobre Puerto Rico y las Islas Virgenes Americanas. .Dias dos a siete...miercoles a lunes Consultar la ultima guia e informacion provista por el Centro Nacional de Huracanes con relacion a los posibles efectos del Huracan Irma
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:45 PM CDT | Hurricane Warning | JSJ | 56 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2017Flash Flood Watches in U.S. Virgin Islands, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.